# SDR AALA200800674

- Difficulty date: March 19, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- Aircraft time: 52,164 hours
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 9377M62P03
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T588/19MAR - LEFT ENGINE FUEL CLOG LIGHT ILLUMINATED WITH ALERT.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE FUEL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
